What Happens If I Stop Taking Prednisone Suddenly?

Answer

When prednisone has been taken for longer than 7 days it should not be stopped suddenly since this may result in a dangerous adrenal crisis. This is due to the adrenal suppression caused by taking prednisone, in which the body temporarily loses the ability to create corticosteroids. Tapering gradually off the medication allows the adrenal glands to begin functioning normally again.
Reference:
1 Additional Answer
If you stop taking Prednisone suddenly there are many different side effects that can be experienced.  Some of the problems people face if they stop taking this medication abruptly includes fatigue, weakness, body aches, and joint pain.
Explore this Topic
To stop taking Cymbalta safely, one needs to gradually decrease the dose until off of it completely. Cymbalta should not be suddenly stopped. One will experience ...
Cymbalta is a prescription medication prescribed to people who are suffering from major depression and anxiety. If you abruptly stop taking Cymbalta, you may suffer ...
Topamax is a medication used to treat certain kinds of seizures for people with epilepsy. It is not recommended to stop taking Topamax without consulting your ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com